# SDR FDEA201103050859

- Difficulty date: March 5, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768480
- Condition: Cracked
- Location: Bs 294.5-303.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKS STA. 294.5 TO 303.9 STR 15L. REMOVED CRACKED INTERCOSTAL IAW SRM 51-30-2.   FABRICATED NEW AND INSTALLED IAW SRM 51-30-2 & DWG 65-17684.
